Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Dizziness, light headed. Doctor suggested dehydration. Worried

I went to urgent care on friday for what feels like I am extremely dizzy and lightheaded like stuck in space when I sit stand or lay its not gettin better the doc said it could be dehydration but I drink plrenty of fluid I'm very worried I'm also feeling like I want to barf my name is nikki I'm 28 yrs old what should I do
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I wish to reassure you that there is no need to worry regarding your current symptoms.

You can take betahistine tablets to get reilef from them.

If the symptoms persist, please get hemoglobin, vitamin B12, thyroid profile, etc tested in the blood.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor